# SDR MALA040438

- Difficulty date: June 8, 2004
- Submitted: June 14, 2004
- Operation: Air carrier
- Aircraft: N402XJ
- Make and model: Saab 340B
- Aircraft serial: 340B402
- System (JASC): 5101 · Aircraft Structures
- Part: Structure
- Condition: Vibration
- Location: Fuselage
- Stage of operation: CR
- How discovered: C
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

A/C HAS A LATERAL VIBRATION SIMILAR TO LIGHT TURBULENCE, SEEMS TO BE MORE PRONOUNCED AT SPEEDS ABOVE 210.  AIRCRAFT IS SHOWING SIMILAR VIBRATION AT ALL ALTITUDES.  MAINTENANCE INSPECTED AIRCRAFT RUDDER DAMPNER, ALL PANELS SWING GEAR RAN ENGINE, TESTED FLT CONTROLS FOR SECURITY, OPS CHECKED.  DE-ICE BOOTS, AND LANDING GEAR DOORS UP AND DOWN POSITIONS, ALL INSPECTIONS CHECKED GOOD.
